# SDR AALA20110126TUL02

- Difficulty date: January 26, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 35,303 hours, 16,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FUSELAGE STATION 454, BELOW LONGERON 23 LEFT.  REMOVED DAMAGED AREA AND REPAIRED WITH PLUG AND DOUBLER PER SRM 53-04-00 FIGURE 38 SHEET 23 VIEW H.
